# SDR SWAA2021071480923

- Difficulty date: May 21, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 490 TO BS 500A STR 26 R; WL156.5 AT FWD CARGO COMPARTMENT / REPLACED SHIELD LOCATED BTW BS 490 TO BS 500A STR 26 R WC 156.5 FWD C/C IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A0080 REV
